# SDR SWAA2023082486834

- Difficulty date: August 8, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON L/H H-STAB RIB #7 STIFFENER #4 UPPER RADIUS.<[01] REJECTED: L/H H-STAB RIB #7 STIFFENER #4 UPPER RADIUS CRACKED: THE SRM APPLICABILITY VALIDATION FOR REPAIR; AND NDT/VISUAL INSPECTIONS NOT PERFORMED AFTER DAMAGE REMOVAL. GENERATED TTG8Q00MUDHM;[02] CORRECTIVE ACTION 1; L/H H-STAB RIB #7 STIFFENER #4 UPPER RADIUS CRACKED: THE SRM APPLICABILITY VALIDATION FOR REPAIR; AND NDT/VISUAL INSPECTIONS NOT PERFORMED AFTER DAMAGE REMOVAL. IS CORRECTED ON STEPS: -SRM APPLICABILITY ON STEP 4. -NDT PERFORMED ON STEP 3. -GVI PERFORMED ON STEP 8.;[03] VERIFIED CORRECTIVE ACTION 2 TTG8Q00MUDHM COMPLETE;[04] REMOVED THE DAMAGE PART AT DISCREPANCY AREA AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4;[05] REMOVED THE DAMAGE PART AT DISCREPANCY AREA AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4. MEASUREMENT TABLE UPDATED;[06] VERIFIED CORRECTIVE ACTION #5.;[07] VERIFIED MEASUREMENTS.
